×

Found 3,919 Documents (Results 1–100)

100
MathJax

An ODE reduction method for the semi-Riemannian Yamabe problem on space forms. (English) Zbl 1483.53059

PDF BibTeX XML Cite
Full Text: DOI arXiv

Weighted essentially non-oscillatory schemes in optimal control problems governed by nonlinear hyperbolic conservation laws. (English) Zbl 1457.49001

Mathematik. München: Dr. Hut; Darmstadt: TU Darmstadt (Diss.) (ISBN 978-3-8439-4454-0/hbk). xi, 165 p. (2020).
PDF BibTeX XML Cite

The existence and uniqueness theorem for initial-boundary value problem of the same class of integro-differential PDEs. (English) Zbl 1462.45016

Bychkov, Ilya (ed.) et al., Network algorithms, data mining, and applications. NET 2018, Moscow, Russia, May 18–19, 2018. Proceedings of the 8th international conference on network analysis. Cham: Springer. Springer Proc. Math. Stat. 315, 173-186 (2020).
MSC:  45K05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software